Research

The universality classes in the parabolic Anderson model


Reference:

van der Hofstad, R., Konig, W. and Morters, P., 2006. The universality classes in the parabolic Anderson model. Communications in Mathematical Physics, 267 (2), pp. 307-353.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
Creatorsvan der Hofstad, R., Konig, W. and Morters, P.
DOI10.1007/s00220-006-0075-4
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7016
Additional InformationID number: ISI:000240073800002

Export

Actions (login required)

View Item